# SDR SWAA2016012848452

- Difficulty date: January 25, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 52,879 hours, 30,737 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: W2102AM53
- Part serial: AL794
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSING FL 260 ON CLIMB OUT, A CLICKED & ARCED SOUND WAS HEARD FROM AREA OF CTR RT MCP & INSTRUMENT PANEL.  R & R STANDBY ALTITUDE INDICATOR IAW MM.
